BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2017 Volume 27 >

Please use this identifier to cite or link to this item:

Title: Critical Markov Branching Processes with Non-Homogeneous Poisson Immigration
Authors: Mitov, Kosto V.
Yanev, Nikolay M.
Keywords: Branching processes
Poisson process
Limit theorems
Issue Date: 2017
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 27, No 1, (2017), 55p-72p
Abstract: The paper deals with critical Markov branching processes with infinite offspring variance allowing an immigration component at the jump points of a time inhomogeneous Poisson process. The asymptotic formulas for the probability for non extinction are obtained depending on the rate of change of the intensity of the Poisson process. Proper limiting distributions are proved under the appropriate normalization. 2010 Mathematics Subject Classification: 60J80.
Description: [Mitov Kosto V.; Митов Косто В.]; [Yanev Nikolay M.; Janev N. M.; Janev Nikolaj; Янев Николай М.]
ISSN: 0204-9805
Appears in Collections:2017 Volume 27

Files in This Item:

File Description SizeFormat
Pliska-27-2017-055-072.pdf405.33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License